SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Barrett, T. H. (2003) 'On the reconstruction of the Shenxian zhuan.' Bulletin of the School of Oriental and African Studies, 66 (2). pp. 229-235.

[img]
Preview
PDF (Publisher version)
Download (65kB) | Preview
Item Type: Journal Article
SOAS Departments & Centres: Legacy Departments > Faculty of Arts and Humanities > Department of the Study of Religions
ISSN: 0041977X
DOI (Digital Object Identifier): https://doi.org/10.1017/S0041977X03000144
Date Deposited: 09 Dec 2007 13:19
URI: http://eprints.soas.ac.uk/id/eprint/912

Statistics

Download activity - last 12 months
Downloads since deposit
773Downloads
369Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item